# SDR DALA1138310980

- Difficulty date: June 5, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 54,114 hours, 39,996 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Condition: Defective
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED TO CVG DUE TO ELECTRICAL/SMOLDERING ODOR IN CABIN  FROM ROW 16 AFT, NO VISUAL SMOKE REPORTED.  MAINTENANCE INSPECTED CABIN AND GALLEYS.  FOUND LIGHT BALLAST ABOVE 16 ABC, TO BE BAD AND REPLACED IT.  ACCOMPLISHED DUCT BURNOUT PER OPN 5089.  NO CONTAMINATION OF APU INLET AREA NOTED.
